Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 71, NWS Twin Cities, MN

July 13, 2024Goodhue County, Rice County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2024, 4:11 PM CDT for Goodhue County, Rice County, Minnesota. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2024, 4:11 PM CDT (21:11 UTC)
Expired
Jul 13, 2024, 4:45 PM CDT
In force
34 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Goodhue County, MN, Rice County, MN

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:33 PM CDTHAIL 1.752 Sse Nerstrand, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2024-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2024-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1674 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS53 KMPX 132111
SVRMPX
MNC049-131-132145-
/O.NEW.KMPX.SV.W.0071.240713T2111Z-240713T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
411 PM CDT Sat Jul 13 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Goodhue County in southeastern Minnesota...
  East central Rice County in south central Minnesota...

* Until 445 PM CDT.

* At 411 PM CDT, a severe thunderstorm was located over Nerstrand, or
  6 miles southeast of Northfield, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Northfield, Cannon Falls, Kenyon, Dundas, Nerstrand, Bridgewater,
  and Nerstrand Big Woods State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4431 9324 4443 9324 4449 9289 4420 9290
      4420 9293
TIME...MOT...LOC 2111Z 269DEG 10KT 4436 9310 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
1 follow-up statement
711 
WWUS53 KMPX 132122
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
422 PM CDT Sat Jul 13 2024

MNC049-131-132145-
/O.CON.KMPX.SV.W.0071.000000T0000Z-240713T2145Z/
Goodhue MN-Rice MN-
422 PM CDT Sat Jul 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN GOODHUE AND EAST CENTRAL RICE COUNTIES...

At 421 PM CDT, a severe thunderstorm was located over Nerstrand, or 8
miles southeast of Northfield, moving east at 5 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Northfield, Cannon Falls, Kenyon, Dundas, Nerstrand, Bridgewater, and
Nerstrand Big Woods State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4431 9324 4443 9324 4449 9289 4420 9290
      4420 9293
TIME...MOT...LOC 2121Z 290DEG 6KT 4434 9309 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:44 PM CDT, 27 minutes earlier. Its key messages:

  • Hot and humid this weekend with the potential for several rounds of strong to severe thunderstorms through Monday afternoon.
  • Slight Risk (2 of 5) of Severe Weather through this evening and overnight.
  • Looking ahead, cooler, drier pattern Tuesday through Friday.
Area forecast discussion, Jul 13, 3:44 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
344 PM CDT Sat Jul 13 2024

.KEY MESSAGES...

- Hot and humid this weekend with the potential for several
  rounds of strong to severe thunderstorms through Monday
  afternoon.

- Slight Risk (2 of 5) of Severe Weather through this evening
  and overnight.

- Looking ahead, cooler, drier pattern Tuesday through Friday.

&&

.DISCUSSION...
Issued at 338 PM CDT Sat Jul 13 2024

Today and Tonight - Satellite imagery shows multiple vorticity
maxes rotating through zonal westerly flow over the Upper
Midwest this afternoon. Radar imagery shows the ongoing showers
and isolated strong thunderstorms in eastern Minnesota pushing
into west- central Wisconsin, with this trend continuing for the
next couple of hours. Most other areas remain dry into the
evening hours today. A surface trough dragging through North
Dakota is expected to initiate a round of strong to scattered
severe thunderstorms in northwest and north-central Minnesota
later this afternoon. Uncrertainty in exact location remains,
but the high- res model guidance continues to suggest some sort
of congealing of discrete storms into another MCS later tonight
as the complex moves out of the Brainerd Lakes region of north-
central Minnesota and into central and east- central Minnesota.
This places the best severe storm chances still near and north
of the Interstate 94 corridor. The primary hazard from any MCS
complex would be damaging winds, although initial storms may
briefly support large hail and a potential for a tornado or two
before becoming an outflow dominant MCS. The storm complex moves
into west- central Wisconsin closer to the 11 PM to 1 AM hour
early tonight. Heavy rain will accompany these storms given the
high PW values associated with the hot and humid airmass.
However, the mid- level flow should be fast enough to limit
flooding concerns.

Sunday - The heat will continue on Sunday as high temperatures
rise into the upper 80s and lower 90s with Tds in the low to mid
70s. The Twin Cities metro Heat Advisory continues through
Sunday evening. Attention turns to the threat of severe weather.
The Storm Prediction Center keeps a Slight Risk over west-
central and central Minnesota. Elsewhere, a Marginal (1 of 5)
risk exists with the primary hazard of damaging winds. Sunday
will be another day with strong instability present across the
Upper Midwest given the 70+ degree dew point temperatures.
Current guidance keeps a strong cap in the mid-levels tomorrow
so the previous drier trend noted this morning keeps hold in the
latest forecast. Another complex drops southward from the
Northern Plains Sunday night so expect continued severe
thunderstorm chances into the end of this weekend, especially
for those overnight camping. Sunday night will be another warm
night with lows in the upper 60s and lower 70s.

Monday - Temperatures decrease slightly on Monday with high
temperatures in the mid to upper 80s, although high dew points
linger. An incoming cold front Monday afternoon along an axis of
high precipitable water could promote scattered strong
thunderstorms within an axis of moderate instability upwards of
1500 J/kg. The disorganized shear creates a lot of uncertainty
though in the storm mode, but with a general east-southeasterly
mean flow. Isolated strong thunderstorms may form into a severe
potential if that instability axis lines up with the cold front
and the higher-end mid-level lapse rates don’t move too far off
the primary forcing. The best chances are in the Twin Cities
Metro to Mankato and southeastward where the SPC highlights a
Slight Risk (⅖) and the rest of the CWA has chances of isolated
storms.

Tuesday through Friday - A northern stream cold front from
central Canada dives southward Monday to bring a cooler & drier
air mass for the remainder of the week. Forecast high
temperatures are in the mid 70s to lower 80s. Chances of
precipitation decrease later this week as well under this
northerly flow, but end-of-week shower chances do return Friday.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1251 PM CDT Sat Jul 13 2024

Even with a downturn in thunderstorm activity early this
afternoon, several additional rounds of thunderstorms are
possible this afternoon and again tonight. All hazards from
these strong thunderstorms would again be in play for this
evening and overnight. There is a 20 to 40 percent chance of
MVFR fog/mist at some west-central Wisconsin terminals late
tonight after the overnight storms move out. Southerly winds
shift to west to northerly Sunday daytime.

KMSP... An area of showers moving through the greater metro
region mid-day today creates localized light rainfall potential
for the first few hours of the TAF period; kept with vicinity
showers for this scattered rain shower coverage. An area of
general thunderstorms northwest of the terminal is largely
expected to move on the northside of the terminal, but vicinity
thunderstorms may need to be introduced over the next few hours
if lightning strikes move a bit further southward through 21Z.
There will be other chances for storms this afternoon and then
again this evening or overnight.

/OUTLOOK FOR KMSP/
MON...VFR, CHC -TSRA/MVFR. Wind NW 5-10 kts.
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Brown-Chippewa-
     Lac Qui Parle-Martin-Redwood-Renville-Stevens-Swift-
     Watonwan-Yellow Medicine.
     Heat Advisory until 8 PM CDT Sunday for Anoka-Carver-Dakota-
     Hennepin-Ramsey-Scott-Washington.
WI...None.

&&

DISCUSSION...NLY/WFO DLH
AVIATION...WFO DLH
Hazardous weather outlook, Jul 13, 3:23 PM CDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
323 PM CDT Sat Jul 13 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
142030-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
323 PM CDT Sat Jul 13 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Another round of thunderstorms may develop later today into this
evening. The primary hazards with the second round will be
damaging wind gusts and large hail if thunderstorms can develop.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hot, humid, and potentially stormy tomorrow. Heat index values
climb into the upper 90s to low 100s across the region.

Additional chances for strong to severe thunderstorms through
early next week, with damaging wind gusts and large hail as the
primary threats.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed tonight.

In the hours before

Special weather statement, Jul 13, 10:58 AM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
1058 AM CDT Sat Jul 13 2024

WIZ016-027-131645-
Chippewa WI-Rusk WI-
1058 AM CDT Sat Jul 13 2024

...Strong thunderstorms will impact portions of Rusk and northeastern
Chippewa Counties through 1145 AM CDT
...

At 1058 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Winter to 6 miles north of
Sheldon to 6 miles west of Cornell. Movement was east at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Cornell and Sheldon around 1105 AM CDT.
  Hawkins around 1115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4537 9092 4510 9093 4518 9149 4551 9142
      4564 9136 4563 9067 4538 9068
TIME...MOT...LOC 1558Z 283DEG 25KT 4573 9093 4540 9098 4516 9128

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

KML
Local storm report, Jul 13, 11:04 AM CDT, 5 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1104 AM CDT Sat Jul 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Hail             1 SW Wood Lake          44.64N 95.56W
07/13/2024  M2.00 Inch       Yellow Medicine    MN   Public

            Caller noted a lot of corn damage associated
            with hail.

&&

BED
Special weather statement, Jul 13, 12:02 PM CDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
1202 PM CDT Sat Jul 13 2024

MNZ049-058>060-068-069-131745-
Hennepin MN-Carver MN-Stearns MN-Meeker MN-Scott MN-Wright MN-
1202 PM CDT Sat Jul 13 2024

...A strong thunderstorm will impact portions of Hennepin, Wright,
northeastern Meeker, north central Scott, southern Stearns and
northern Carver Counties through 1245 PM CDT
...

At 1202 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maple Lake, or 7 miles west of Buffalo, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Buffalo and Montrose around 1210 PM CDT.
  Delano, Rockford, and Independence around 1215 PM CDT.
  Corcoran and Medina around 1220 PM CDT.

Other locations in the path of this storm include Orono, Maple Plain,
Plymouth, Maple Grove, Wayzata and Minnetonka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4509 9328 4504 9328 4503 9326 4491 9327
      4471 9354 4496 9401 4498 9401 4498 9405
      4518 9446 4536 9430
TIME...MOT...LOC 1702Z 291DEG 41KT 4516 9402

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KML
Special weather statement, Jul 13, 12:47 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
1247 PM CDT Sat Jul 13 2024

MNZ049-058>060-066-068-131845-
Hennepin MN-McLeod MN-Carver MN-Stearns MN-Meeker MN-Wright MN-
1247 PM CDT Sat Jul 13 2024

...A strong thunderstorm will impact portions of west central
Hennepin, Wright, northeastern Meeker, northeastern McLeod,
southeastern Stearns and northwestern Carver Counties through 145 PM
CDT
...

At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Dassel, or 19 miles west of Buffalo, moving
southeast at 25 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Cokato around 1255 PM CDT.
  Howard Lake around 105 PM CDT.

Other locations in the path of this storm include Montrose, Delano
and Watertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4510 9361 4495 9372 4477 9392 4534 9477
      4541 9477 4541 9479 4542 9480 4557 9458
TIME...MOT...LOC 1746Z 297DEG 22KT 4517 9426

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

KML
Special weather statement, Jul 13, 2:42 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
242 PM CDT Sat Jul 13 2024

MNZ078-WIZ024-026-132030-
Goodhue MN-Pierce WI-Pepin WI-
242 PM CDT Sat Jul 13 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GOODHUE...PEPIN AND
SOUTHEASTERN PIERCE COUNTIES THROUGH 330 PM CDT...

At 241 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bay City, or near Red Wing, moving southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Red Wing, Durand, Pepin, Welch, Plum City, Bay City, Stockholm,
Frontenac, Wacouta, Central Point, Esdaile, and Arkansaw.

This includes U.S. Highway 61 between mile markers 82 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4459 9167 4459 9202 4456 9204 4450 9205
      4441 9209 4445 9224 4445 9243 4440 9244
      4453 9276 4471 9251 4469 9214 4468 9213
      4467 9165
TIME...MOT...LOC 1941Z 297DEG 20KT 4456 9247

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JRB
Special weather statement, Jul 13, 3:42 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
342 PM CDT Sat Jul 13 2024

MNZ077-078-132115-
Rice MN-Goodhue MN-
342 PM CDT Sat Jul 13 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GOODHUE AND
SOUTHEASTERN RICE COUNTIES THROUGH 415 PM CDT...

At 342 PM CDT, Doppler radar was tracking a strong thunderstorm near
Faribault, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Faribault, Northfield, Kenyon, Dundas, Nerstrand, Bridgewater,
Ruskin, Faribault Airport, and Nerstrand Big Woods State Park.

This includes Interstate 35 between mile markers 54 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4425 9332 4443 9332 4448 9294 4421 9294
TIME...MOT...LOC 2042Z 268DEG 11KT 4435 9320

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:53 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens, Swift67 min
Jul 13, 4:20 AM CDTSpecial Weather StatementMPXLac qui Parle40 min
Jul 13, 4:39 AM CDTSpecial Weather StatementMPXSwift51 min
Jul 13, 6:57 AM CDTSpecial Weather StatementMPXMille Lacs, Sherburne48 min
Jul 13, 7:12 AM CDTSpecial Weather StatementMPXYellow Medicine33 min
Jul 13, 7:25 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine50 min
Jul 13, 8:38 AM CDTSpecial Weather StatementMPXChisago, Washington37 min
Jul 13, 12:02 PM CDTSpecial Weather StatementMPXHennepin, Wright43 min
Jul 13, 12:47 PM CDTSpecial Weather StatementMPXWright58 min
Jul 13, 2:54 PM CDTSevere Thunderstorm WarningMPXGoodhue44 min
Jul 13, 3:42 PM CDTSpecial Weather StatementMPXRice33 min
Jul 13, 4:41 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice34 min
Jul 13, 4:44 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXGoodhue, Rice46 min
Jul 13, 4:52 PM CDTSpecial Weather StatementMPXGoodhue23 min
Jul 13, 4:58 PM CDTTornado WarningMPXGoodhue, Rice, Steele32 min
Jul 13, 5:14 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Waseca46 min
Jul 13, 5:23 PM CDTSpecial Weather StatementMPXGoodhue37 min
Jul 13, 5:29 PM CDTSevere Thunderstorm WarningMPXGoodhue16 min
Jul 13, 5:52 PM CDTSevere Thunderstorm WarningMPXRice, Steele, Waseca38 min
Jul 13, 6:28 PM CDTSevere Thunderstorm WarningMPXSteele47 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.